# SDR 200715001

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- Aircraft time: 22,774 hours, 24,191 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE FORWARD EMERGENCY EXIT DOOR OPENED.  ADJUSTED DOOR HANDLE IAW SAAB AMM.  OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
